# SDR UALA2010012500292

- Difficulty date: January 23, 2010
- Submitted: January 27, 2010
- Operation: Air carrier
- Aircraft: N463UA
- Make and model: Airbus A320-232
- Aircraft serial: 1282
- Aircraft time: 34,558 hours, 12,834 cycles
- Engine: Iae V2527A5
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 109
- Condition: Faulty
- Location: Avionics Vent Ex
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ELECTRIC BURNING ODOR DETECTED.  REPLACED AVIONICS VENT EXT FAN 18HQ SYS.  CFDS TEST CHECKED GOOD.
